CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
COEXISTENCE OF PERIOD 2 AND 3 CAUSTICS FOR DEFORMATIVE NEARLY CIRCULAR BILLIARD MAPS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 11, 页码: 6419-6440
Authors:  Zhang, Jianlu
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Convex billiard map  caustic  trigonometric polynomial  analytic function  nearly circular deformation  generating function  
Convolution Quadrature Methods for Time-Space Fractional Nonlinear Diffusion-Wave Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 3, 页码: 538-557
Authors:  Huang, Jianfei;  Arshad, Sadia;  Jiao, Yandong;  Tang, Yifa
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Fractional diffusion-wave equation  nonlinear source  convolution quadrature  generating function  stability and convergence  
HIGH ORDER CONFORMAL SYMPLECTIC AND ERGODIC SCHEMES FOR THE STOCHASTIC LANGEVIN EQUATION VIA GENERATING FUNCTIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 6, 页码: 3006-3029
Authors:  Hong, Jialin;  Sun, Liying;  Wang, Xu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic Langevin equation  conformal symplectic scheme  generating function  ergodicity  weak convergence  
Splitting K-symplectic methods for non-canonical separable Hamiltonian problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 322, 页码: 387-399
Authors:  Zhu, Beibei;  Zhang, Ruili;  Tang, Yifa;  Tu, Xiongbiao;  Zhao, Yue
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
K-symplectic methods  Splitting algorithms  Gauss' methods  Generating function methods  
Strict Optimal Rational Approximants of Multisequences 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2010, 卷号: 56, 期号: 4, 页码: 1719-1728
Authors:  Wan, Zhe-Xian;  Zhou, Kai
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Formal power series (FPS)  generating function  liner complexity  minimal polynomial  optimal rational approximant  
A class of volume-preserving numerical algorithms 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2008, 卷号: 206, 期号: 2, 页码: 841-852
Authors:  Sun, Yajuan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Volume-preserving numerical algorithms  Source-free system  Hamilton-Jacobi equation  Generating function approach  
Structure-preserving algorithms for Birkhoffian systems 期刊论文
PHYSICS LETTERS A, 2005, 卷号: 336, 期号: 4-5, 页码: 358-369
Authors:  Sun, YJ;  Shang, ZJ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Birkhoffian system  Birkhoffian-symplectic form  generating function  
Symplectic schemes for Birkhoffian system 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 41, 期号: 3, 页码: 329-334
Authors:  Su, HL;  Qin, MZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Birkhoffran system  symplectic structure  generating function method  symplectic scheme  
High order symplectic schemes for the sine-Gordon equation 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2003, 卷号: 72, 期号: 11, 页码: 2731-2736
Authors:  Wang, YS;  Wang, B;  Ji, ZZ;  Qin, MZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
sine-Gordon equation  high order symplectic scheme  generating function method  variation derivative  
The skew elliptical distributions and their quadratic forms 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2003, 卷号: 87, 期号: 2, 页码: 298-314
Authors:  Fang, BQ
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
normal distribution  spherical distribution  skewness  moment generating function  Fisher-Cochran Theorem